Alert archive / Montana / High Wind Warnings in 2012

High Wind Warning 11, NWS Glasgow, MT

June 26, 20124 counties in Montana

NWS Glasgow, MT issued this high wind warning at Jun 26, 2012, 5:55 PM MDT for 4 counties in Montana. It was in force for 2 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 26, 2012, 5:55 PM MDT (23:55 UTC)
Expired
Jun 26, 2012, 8:00 PM MDT
In force
2 hr
Issued by
NWS Glasgow, MT

Counties Daniels County, MT, Roosevelt County, MT, Sheridan County, MT, Valley County, MT

The radar

The Glasgow radar (KGGW), 95 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 7:08 PM MDTNON-TSTM WND GST 6010 W Whitetail, MTESTIMATED BETWEEN 50 TO 60 MPH WINDS.
Jun 26, 7:49 PM MDTNON-TSTM WND GST 50W Outlook, MTLIGHT RAIN ALSO REPORTED
Jun 26, 8:04 PM MDTHAIL 1S Raymond Port Of Entry, MTPEA TO QUARTER HAIL WITH 40-50 MPH WINDS AND HEAVY RAIN
Jun 26, 8:05 PM MDTHAIL 15 Nw Dooley, MTPEA TO QUARTER SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 11.9 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2012-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 708 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2012-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
708 J/kg
Mixed-layer CIN
-447 J/kg
Mixed-layer LCL
2005 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

473 
WWUS75 KGGW 262355
NPWGGW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
555 PM MDT TUE JUN 26 2012

MTZ017-270800-
/O.NEW.KGGW.HW.W.0011.120626T2355Z-120627T0100Z/
/O.CON.KGGW.LW.Y.0032.000000T0000Z-120628T0300Z/
CENTRAL AND SOUTHERN VALLEY-
INCLUDING THE CITIES OF...GLASGOW...FORT PECK...HINSDALE...FRAZER
555 PM MDT TUE JUN 26 2012

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING...
...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING. A LAKE
WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT WEDNESDAY. 

* TIMING...A FAST MOVING FRONT WILL CROSS VALLEY COUNTY THROUGH 7
  PM. STRONG WIND GUSTS ARE EXPECTED WITH AND BEHIND THE FRONTAL
  PASSAGE.

* WINDS...WEST 30 TO 40 MPH...WITH GUSTS TO AS HIGH AS 65 MPH.

* IMPACTS...TAKE ACTION TO SECURE TRASH CANS...LAWN
  FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH
  WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND
  DOWN POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOATERS SHOULD USE EXTREME CAUTION IF VENTURING ONTO FORT PECK
LAKE. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY
CLOSE TO SHORE OR AROUND PROTECTED AREAS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ018>020-062-270200-
/O.NEW.KGGW.HW.W.0011.120626T2355Z-120627T0200Z/
DANIELS-SHERIDAN-WESTERN ROOSEVELT-EASTERN ROOSEVELT-
INCLUDING THE CITIES OF...SCOBEY...PLENTYWOOD...MEDICINE LAKE...
WOLF POINT...POPLAR...CULBERTSON
555 PM MDT TUE JUN 26 2012

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

* TIMING...A FAST MOVING FRONT WILL CROSS THE REGION THROUGH 8 PM.
  STRONG WIND GUSTS ARE EXPECTED WITH AND BEHIND THE FRONTAL
  PASSAGE.

* WINDS...WEST 30 TO 40 MPH...WITH GUSTS TO AS HIGH AS 65 MPH.

* IMPACTS...TAKE ACTION TO SECURE TRASH CANS...LAWN
  FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH
  WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND
  DOWN POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ061-270100-
/O.NEW.KGGW.HW.W.0011.120626T2355Z-120627T0100Z/
NORTHERN VALLEY-
INCLUDING THE CITY OF...OPHEIM
555 PM MDT TUE JUN 26 2012

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING. 

* TIMING...A FAST MOVING FRONT WILL CROSS VALLEY COUNTY THROUGH 7
  PM. STRONG WIND GUSTS ARE EXPECTED WITH AND BEHIND THE FRONTAL
  PASSAGE.

* WINDS...WEST 30 TO 40 MPH...WITH GUSTS TO AS HIGH AS 65 MPH.

* IMPACTS...TAKE ACTION TO SECURE TRASH CANS...LAWN
  FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH
  WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND
  DOWN POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ016-021>023-270800-
/O.CON.KGGW.LW.Y.0032.000000T0000Z-120628T0300Z/
CENTRAL AND SOUTHEAST PHILLIPS-PETROLEUM-GARFIELD-MCCONE-
INCLUDING THE CITIES OF...MALTA...SACO...WINNETT...JORDAN...
CIRCLE
555 PM MDT TUE JUN 26 2012

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT
WEDNESDAY...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT WEDNESDAY. 

* TIMING...WINDS WILL SHIFT AND CONTINUE TO INCREASE THROUGH THE 
  EVENING. THE WINDY WEATHER WILL CONTINUE TONIGHT AND 
  WEDNESDAY...THEN DIMINISH AROUND SUNSET WEDNESDAY EVENING. 

* WINDS...SOUTHWEST SHIFTING TO WEST 20 TO 30 MPH...WITH GUSTS 
  TO AS HIGH AS 45 MPH.

* IMPACTS...THESE WINDS WILL MAKE OPEN WATERS OF THE LAKE ROUGH 
  AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP 
  OR SWAMP SMALLER CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOATERS SHOULD USE EXTREME CAUTION IF VENTURING ONTO FORT PECK
LAKE. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY
CLOSE TO SHORE OR AROUND PROTECTED AREAS.

&&

$$
1 follow-up statement
874 
WWUS75 KGGW 270207
NPWGGW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
807 PM MDT TUE JUN 26 2012

MTZ018>020-062-270315-
/O.EXP.KGGW.HW.W.0011.000000T0000Z-120627T0200Z/
DANIELS-SHERIDAN-WESTERN ROOSEVELT-EASTERN ROOSEVELT-
INCLUDING THE CITIES OF...SCOBEY...PLENTYWOOD...MEDICINE LAKE...
WOLF POINT...POPLAR...CULBERTSON
807 PM MDT TUE JUN 26 2012

...HIGH WIND WARNING HAS EXPIRED...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT. 

WINDS REMAIN VERY STRONG OVER THE AREA BUT ARE JUST BELOW
DANGEROUS CRITERIA AND SHOULD BEGIN TO TAPER OFF.

$$

MTZ016-017-021>023-271015-
/O.CON.KGGW.LW.Y.0032.000000T0000Z-120628T0300Z/
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
PETROLEUM-GARFIELD-MCCONE-
INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK...
HINSDALE...FRAZER...WINNETT...JORDAN...CIRCLE
807 PM MDT TUE JUN 26 2012

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT
WEDNESDAY...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT WEDNESDAY. 

* TIMING...WINDS WILL SHIFT AND CONTINUE TO INCREASE THROUGH THE 
  EVENING. THE WINDY WEATHER WILL CONTINUE TONIGHT AND 
  WEDNESDAY...THEN DIMINISH AROUND SUNSET WEDNESDAY EVENING. 

* WINDS...SOUTHWEST SHIFTING TO WEST 20 TO 30 MPH...WITH GUSTS 
  TO AS HIGH AS 45 MPH.

* IMPACTS...THESE WINDS WILL MAKE OPEN WATERS OF THE LAKE ROUGH 
  AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP 
  OR SWAMP SMALLER CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOATERS SHOULD USE EXTREME CAUTION IF VENTURING ONTO FORT PECK
LAKE. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY
CLOSE TO SHORE OR AROUND PROTECTED AREAS.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this high wind warning went out at Jun 26, 3:36 PM MDT, 2 hours 19 minutes earlier.

Area forecast discussion, Jun 26, 3:36 PM MDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
336 PM MDT TUE JUN 26 2012

.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH THURSDAY...
VERY MOIST AIRMASS REMAINS OVER NORTHERN AND FAR EASTERN MONTANA
WHILE DRY AIR HAS PUSHED ACROSS SOUTHERN MONTANA. COLD FRONT IS
MAKING ITS WAY EAST ACROSS CENTRAL MONTANA. SOUTHWEST WINDS
BEGINNING TO INCREASE IN THE DRY AIRMASS OVER THE SOUTHERN ZONES
AND WILL TURN WEST AND SPREAD OVER THE NORTHERN ZONES LATER THIS
EVENING WITH THE COLD FRONT PASSAGE. SOME CONVECTION TRYING TO
DEVELOP ALONG THE DRY LINE AROUND MILES CITY AND COULD INTENSIFY
IN THE MORE MOIST AND UNSTABLE AIRMASS TO THE NORTHEAST THROUGH
THE LATE AFTERNOON AND EVENING.

UPPER LOW OVER THE PACIFIC NORTHWEST WILL ALSO BE LIFTING TOWARD
SASKATCHEWAN OVERNIGHT. THIS WILL BE PUSHING THE SYSTEM CURRENTLY
OVER MONTANA TO THE NORTHEAST. STRONG COLD AIR ADVECTION EXPECTED
BEHIND THE ASSOCIATED COLD FRONT SHOULD DROP HIGH TEMPERATURES
ABOUT 20 DEGREES FROM TODAY. WITH 850 AND 700MB WINDS OF 40 TO 60
KT...THE STRONG CAA SHOULD MIX A FAIR AMOUNT OF WIND TO THE
SURFACE FOR LATE TONIGHT THROUGH WEDNESDAY.

BY THURSDAY HIGH PRESSURE MOVES INTO MONTANA WITH WESTERLY FLOW
ALOFT. EXPECT DRY AND SUNNY WEATHER WITH A LITTLE WARMER
TEMPERATURES AND A LOT LESS WIND. EBERT

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY...
NOT TOO MANY CHANGES TO THE LONG TERM FORECAST SLIGHTLY TWEAKED
THE TEMPERATURES FRIDAY AFTERNOON AND SUNDAY AFTERNOON. WE HAVE A
WEAK UPPER WAVE MOVING THROUGH ON FRIDAY WHICH SHOULD PROVIDE A
SLIGHT WARM UP OUT AHEAD OF THIS WAVE.

A STRONGER SHORTWAVE WILL MOVE ACROSS MONTANA SUNDAY AFTERNOON AND
SUNDAY EVENING WHICH WILL PROBABLY TRIGGER ANOTHER ROUND OF
THUNDERSTORMS. WENT WITH THE NEW ECMWF PAST SUNDAY NIGHT AND TOOK
THE CHANCE OF THUNDER OUT OF THE FORECAST PAST THIS POINT. UPPER
FLOW WILL SOUTHWEST AND UNSTABLE BUT THE LACK OF MOISTURE IN BOTH
THE GFS AND ECMWF MEANS LESS THEN A SLIGHT CHANCE OF THUNDER. RSMITH

PREVIOUS DISCUSSION...THE EXTENDED BEGINS WITH RIDGING ALOFT WHICH
SHOULD KEEP NORTHEAST MONTANA DRY FROM THURSDAY NIGHT THROUGH
SUNDAY AFTERNOON. TEMPERATURES WILL REMAIN IN THE UPPER 80S TO
LOWER 90S.

SOUTHWEST FLOW RETURNS SUNDAY NIGHT WITH A SURFACE TROUGH
THEREFORE BROUGHT CHANCES OF THUNDER BACK INTO THE FORECAST. GOING
TO BE HARD TO PICK A PERIOD THAT LATE IN THE FORECAST OVER ANOTHER
FOR BETTER CHANCES. WILL KEEP IT BROAD BRUSH AT THIS TIME. PROTON

&&

.AVIATION...
VFR. THE MAIN AVIATION ISSUES WILL BE THE ISOLATED THUNDERSTORM
ACTIVITY IN THE AREA. ANY THUNDERSTORM WILL HAVE THE POTENTIAL TO
PRODUCE HAIL... STRONG ERRATIC WINDS... SEVERE TURBULENCE... WIND
SHEAR AND DANGEROUS LIGHTNING. THE SURFACE FRONT SHOULD MOVE
THROUGH THE THE EASTERN ZONES BY 01Z. BEHIND THE FRONT LOOK GUSTY
WESTERLY WIND TO CONTINUE THROUGH THE DAY ON WEDNESDAY. RSMITH

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL MIDNIGHT MDT TONIGHT FOR MTZ122-137.

LAKE WIND ADVISORY UNTIL 9 PM MDT WEDNESDAY FOR FORT PECK LAKE.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 26, 4:14 AM MDT, 13 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
414 AM MDT TUE JUN 26 2012

MTZ016-017-021>023-271015-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
PETROLEUM-GARFIELD-MCCONE-
414 AM MDT TUE JUN 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A LAKE WIND ADVISORY FOR FORT PECK LAKE IS IN EFFECT UNTIL 9 PM
WEDNESDAY. WINDS WILL BE SOUTHWEST SHIFTING TO WEST 20 TO 30
MPH...WITH GUSTS AS HIGH AS 4O MPH.

THERE IS ALSO A RED FLAG WARNING IN EFFECT FROM NOON TODAY UNTIL
MIDNIGHT FOR FIRE WEATHER ZONE 137. THIS IS FOR RAPIDLY LOWERING
RELATIVE HUMIDITY AND INCREASING WEST WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE LAKE WIND ADVISORY EXPIRES AT 9 PM WEDNESDAY

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ024>027-271015-
RICHLAND-DAWSON-PRAIRIE-WIBAUX-
414 AM MDT TUE JUN 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A RED FLAG WARNING IN EFFECT FROM NOON TODAY UNTIL
MIDNIGHT FOR FIRE WEATHER ZONE 122. THIS IS FOR RAPIDLY LOWERING
RELATIVE HUMIDITY AND INCREASING WEST WINDS.

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS
AFTERNOON...WITH LARGE HAIL AND DAMAGING WINDS OVER 60 MPH
POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 26, 1:49 PM MDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
149 PM MDT TUE JUN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 PM     TSTM WND GST     8 SE HILLSIDE           46.83N 106.27W
06/08/2012  M89 MPH          ROSEBUD            MT   MESONET

            WINDS WERE ABOVE WARNING CRITERIA FROM 1136 THROUGH 1149
            PM

&&

JB
Special weather statement, Jun 26, 3:58 PM MDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
358 PM MDT TUE JUN 26 2012

MTZ025-262245-
DAWSON-
358 PM MDT TUE JUN 26 2012

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL DAWSON COUNTY IN NORTHEAST MONTANA...

UNTIL 445 PM MDT.

AT 351 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES WEST OF GLENDIVE...MOVING NORTHEAST AT
40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
   GLENDIVE...
   INTAKE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

LAT...LON 4697 10486 4705 10517 4762 10469 4762 10463
      4760 10459 4753 10459 4753 10451 4736 10451
      4735 10448 4733 10448
TIME...MOT...LOC 2158Z 210DEG 33KT 4711 10491

TFJ
WEATHER.GOV/GLASGOW
Special weather statement, Jun 26, 4:32 PM MDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
432 PM MDT TUE JUN 26 2012

MTZ024-025-262315-
DAWSON-RICHLAND-
432 PM MDT TUE JUN 26 2012

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN RICHLAND COUNTY IN NORTHEAST MONTANA...
  EASTERN DAWSON COUNTY IN NORTHEAST MONTANA...

UNTIL 515 PM MDT.

AT 426 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF INTAKE...MOVING NORTHEAST
AT 45 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
   SIDNEY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

LAT...LON 4734 10458 4746 10478 4799 10416 4793 10406
      4763 10406
TIME...MOT...LOC 2232Z 221DEG 37KT 4747 10458

TFJ
WEATHER.GOV/GLASGOW
Local storm report, Jun 26, 5:20 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
520 PM MDT TUE JUN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND GST     8 E LAMBERT             47.70N 104.45W
06/26/2012  E60.00 MPH       RICHLAND           MT   PUBLIC

            SNAPPED 2 INCH TREE BRANCHES OFF OF TREES AND PEA SIZED
            HAIL.

&&

RSMITH
Local storm report, Jun 26, 5:29 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
529 PM MDT TUE JUN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     NON-TSTM WND GST 1 SW SIDNEY             47.71N 104.17W
06/26/2012  M56 MPH          RICHLAND           MT   AWOS

            SIDNEY AIRPORT MEASURED A 56 MPH WIND GUST

&&

RSMITH

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 6:06 PM MDTSpecial Weather StatementGGWPrairie54 min
Jun 25, 6:28 PM MDTSevere Thunderstorm WarningGGWDawson, Prairie62 min
Jun 25, 7:38 PM MDTSpecial Weather StatementGGWDawson67 min
Jun 26, 12:10 AM MDTSpecial Weather StatementGGW65 min
Jun 26, 12:29 AM MDTSpecial Weather StatementGGW61 min
Jun 26, 12:35 AM MDTSpecial Weather StatementGGWValley55 min
Jun 26, 12:41 AM MDTSevere Thunderstorm WarningGGWPhillips64 min
Jun 26, 1:00 AM MDTSpecial Weather StatementGGWPetroleum60 min
Jun 26, 1:08 AM MDTSpecial Weather StatementGGWValley67 min
Jun 26, 1:28 AM MDTSpecial Weather StatementGGWValley62 min
Jun 26, 1:59 AM MDTSevere Thunderstorm WarningGGWPhillips61 min
Jun 26, 2:12 AM MDTSpecial Weather StatementGGWValley63 min
Jun 26, 2:46 AM MDTSpecial Weather StatementGGWDaniels44 min
Jun 26, 3:17 AM MDTSpecial Weather StatementGGW43 min
Jun 26, 3:32 AM MDTSevere Thunderstorm WarningGGWPhillips58 min
Jun 26, 3:35 AM MDTSpecial Weather StatementGGWDaniels55 min
Jun 26, 3:55 AM MDTRed Flag WarningGGWDawson, Garfield, McCone, Petroleum, Prairie, Richland and 1 more18 hr
Jun 26, 4:05 AM MDTLake Wind AdvisoryGGWGarfield, McCone, Petroleum, Phillips, Valley41 hr
Jun 26, 3:58 PM MDTSpecial Weather StatementGGWDawson47 min
Jun 26, 4:32 PM MDTSpecial Weather StatementGGWRichland43 min
Jun 26, 4:50 PM MDTSevere Thunderstorm WarningGGWRichland44 min

Nearby

High Wind Warnings in Montana, 2012Every high wind warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.